Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Mapping theorems on mesocompact spaces


Authors: Kuo Shih Kao and Li Sheng Wu
Journal: Proc. Amer. Math. Soc. 89 (1983), 355-357
MSC: Primary 54D20; Secondary 54C10
DOI: https://doi.org/10.1090/S0002-9939-1983-0712651-5
MathSciNet review: 712651
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove two mapping theorems on mesocompact spaces: (1) Perfect mappings preserve mesocompactness; (2) Closed mappings preserve normal mesocompactness.


References [Enhancements On Off] (What's this?)

  • [1] R. Arens and J. Dugundji, Remark on the concept of compactness, Portugal. Math. 9 (1950), 141-143. MR 0038642 (12:434b)
  • [2] A. V. Arhangel'skii, The intersection of topologies, and pseudo-open compact mappings, Soviet Math. Dokl. 17 (1976), 160-163. MR 0402671 (53:6487)
  • [3] P. Bacon, The compactness of countably compact spaces, Pacific J. Math. 32 (1970), 587-592. MR 0257975 (41:2624)
  • [4] J. R. Boone, Some characterizations of paracompactness in $ k$-spaces, Fund. Math. 72 (1971), 145-155. MR 0295291 (45:4359)
  • [5] -, A note on mesocompact and sequentially mesocompact spaces, Pacific J. Math. 44 (1973), 69-74. MR 0315662 (47:4211)
  • [6] -, On $ k$-quotient mappings, Pacific J. Math. 51 (1974), 369-377. MR 0358665 (50:11124)
  • [7] J. Chaber, Metacompactness and the class MOBI, Fund. Math. 91 (1976), 211-217. MR 0415561 (54:3646)
  • [8] H. J. K. Junnila, Metacompactness, paracompactness and interior-preserving open covers, Trans. Amer. Math. Soc. 249 (1979), 373-375. MR 525679 (80b:54024)
  • [9] -, Paracompactness, metacompactness and semi-open covers, Proc. Amer. Math. Soc. 73 (1979), 244-248. MR 516472 (81e:54020)
  • [10] V. J. Mancuso, Mesocompactness and related properties, Pacific J. Math. 33 (1970), 345-355. MR 0264607 (41:9199)
  • [11] E. Michael, A note on closed maps and compact sets, Israel J. Math. 2 (1964), 173-176. MR 0177396 (31:1659)
  • [12] -, $ {\aleph _0}$-spaces, J. Math. Mech. 15 (1966), 983-1002.
  • [13] F. Siwiec and V. J. Mancuso, Relations among certain mappings and conditions for their equivalence, Topology Appl. 1 (1971), 33-41. MR 0282347 (43:8059)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D20, 54C10

Retrieve articles in all journals with MSC: 54D20, 54C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0712651-5
Keywords: Paracompact, metacompact, mesocompact, isocompact, semiopen cover, directed cover, compact-covering mapping, pseudo-open mapping
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society